Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Abortion, minimal bleeding, no clots, diarrhea. Breast tenderness sign of unsuccessful abortion?

hi! i just had an abortion 2 days ago at night and I had minimal bleeding, lasted only for a day with no thick blood clots at all. i didn t feel heavy cramps and only had diarrhea right before the blood came out. We did the same pill insert (oral& vaginal) yesterday night and same thing happened. Now i can feel that my breasts are still tender. and there s no more bleeding. is it a sign that i had unsuccessful abortion? i want to know what to do next.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response


It seems like it is incomplete abortion.

Please get back to your treating doctor. You may require a repeat in dosage of the medications both oral and vaginal and an ultrasound check of the uterus again.

Hope this helps.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor